# SDR SWAA2018062522989

- Difficulty date: May 30, 2018
- Submitted: June 26, 2018
- Operation: Air carrier
- Aircraft: N774SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 27882
- Aircraft time: 63,505 hours, 37,387 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 147A104748
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO FRAME UPPER FLANGE CORRODED AT BS 947, LBL 9.  REPAIRED FLANGE IAW ER AND EA.
